# SDR CALA2024112602953

- Difficulty date: November 18, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281400200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN RT SIDE O/B SEAT TRACK CORRODED AT FR20 Y-765 PER HAECO LCQ N/R 9296815/20815 GEN BY V061642
